# SDR HNAA0100080

- Difficulty date: December 24, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 40,242 hours, 46,407 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 8210176
- Part serial: 2345584C
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 29,079 hours, 32,388 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TORQUE ON NR 2 ENGINE WENT TO 122 PERCENT.  RETURNED TO GATE.  FOUND LARGE AMOUNT OF FLUID LEAKING FROM NR 2 ENGINE AND PROP AREA.  NO CAUTION LIGHT OR WARNING LIGHTS.  REMOVED AND REPLACED PCU PUMP.
